RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 4, Pages 817–822 (Mi tvp3758)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Improving Nonnegative Kernel Estimate of a Density

G. M. Koshkin


Full text: PDF file (1050 kB)

English version:
Theory of Probability and its Applications, 1988, 33:4, 759–764

Bibliographic databases:

Received: 17.04.1986

Citation: G. M. Koshkin, “Improving Nonnegative Kernel Estimate of a Density”, Teor. Veroyatnost. i Primenen., 33:4 (1988), 817–822; Theory Probab. Appl., 33:4 (1988), 759–764

Citation in format AMSBIB
\Bibitem{Kos88}
\by G.~M.~Koshkin
\paper Improving Nonnegative Kernel Estimate of a~Density
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 4
\pages 817--822
\mathnet{http://mi.mathnet.ru/tvp3758}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=979758}
\zmath{https://zbmath.org/?q=an:0693.62037}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 4
\pages 759--764
\crossref{https://doi.org/10.1137/1133119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AZ90500026}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3758
  • http://mi.mathnet.ru/eng/tvp/v33/i4/p817

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dobrovidov A.V., Koshkin G.M., “Nonparametric estimation of the logarithmic density derivative of sequences with strong mixing”, Automation and Remote Control, 62:9 (2001), 1453–1476  mathnet  mathnet  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:156
    Full text:89

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020